# SDR HALA201004200168

- Difficulty date: April 14, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 70,307 hours, 31,187 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 7077604
- Part serial: 0J002940
- Condition: Inoperative
- Location: Standby
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

STATUS MSG STANDBY INVERTER DISPLAYED.  REPLACED STATIC INVERTER IAW AMM 24-33-03.  OPS CHECKED OK.
